# SDR REX2005F00022

- Difficulty date: June 25, 2005
- Submitted: August 26, 2005
- Operation: Air carrier
- Aircraft: N827AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8027
- Engine: Ge CF34*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 860D10018
- Part serial: 1860
- Condition: Failed
- Location: Te Flaps
- Part time: 497 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(REF NR: 05-081)  FLAPS FAIL ON CLIMB-OUT.  QRH FOLLOWED UNEVENTFUL LANDING.  REMOVED AND REPLACED FLAP ELECTRONIC UNIT (FECU).  (K)
